MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 3ML SALINE 3ML FILL; SALINE VASCULAR ACCESS FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 3ML SALINE 3ML FILL; SALINE VASCULAR ACCESS FLUSH
Model Number 306544
Medical Device Problem Codes Leak/Splash (1354); Failure to Deliver (2338)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(4).Investigation summary: a device history record review was performed for provided lot number 0091103.The review did not reveal any detected quality issues during the production process that could have contributed to this reported incident.To aid in the investigation of this incident, two picture samples and two physical samples were received for evaluation by our quality team.Investigation conclusion: through examination of the samples, both samples have no tip cap and each sample was tested for sustaining force and the results were within specification and no abnormalities were found that could have contributed to the reported incident.Root cause description: based on the investigation results, an exact cause for this incident could not be identified.Rationale: further action has not been determined necessary at this time.Our quality team will continue to monitor the manufacturing process for this defect and other emerging trends.
 
Event or Problem Description
It was reported that the syringe 3ml saline 3ml fill would not flush the port during use.This complaint was created to capture the 3rd of 4 related incidents.The following information was provided by the initial reporter: "unable to flush port when hanging ivf.".

Brand Name
SYRINGE 3ML SALINE 3ML FILL
Common Device Name
SALINE VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key10639410
Report Number1911916-2020-00937
Device Sequence Number1257757
Product Code NGT
UDI-Device Identifier30382903065449
UDI-Public30382903065449
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K161552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2023
Device Model Number306544
Device Catalogue Number306544
Device Lot Number0091103
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2020
Initial Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;